Unified treatment of overlap integrals with integer and noninteger n Slater-type orbitals using translational and rotational transformations for spherical harmonics


Guseinov I., Mamedov B.

CANADIAN JOURNAL OF PHYSICS, vol.82, no.3, pp.205-211, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 82 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1139/p03-116
  • Title of Journal : CANADIAN JOURNAL OF PHYSICS
  • Page Numbers: pp.205-211

Abstract

A unified treatment of two-center overlap integrals over Slater-type orbitals (STO) with integer and noninteger values of the principal quantum numbers is described. Using translation and rotation formulas for spherical harmonics, the overlap integrals with integer and noninteger n Slater-type orbitals are expressed through the basic overlap integrals and spherical harmonics. The basic overlap integrals are calculated using auxiliary functions A(sigma) and B-k. The analytical relations obtained in this work are especially useful for the calculation of overlap integrals for large integer and noninteger principal quantum numbers. The formulas established in this study for overlap integrals can be used for the construction of series expansions based on addition theorems.